Skip to Content

56 y/o taking med x4yrs I am having hair loss on my head which is not normal for me or my family?

Responses (1)

Anonymous 7 Mar 2010

Stress can sometimes cause hairloss and if you have been really stressed or anxious, it may have made it worse than normal. Hormonal imbalance and Thyroid conditions, as well as heredity ( although I did see you said that it doesn't seem to be a factor in your family) illness, anesthesia, injury and medication can also make hair loss worse.

dejavu956 7 Mar 2010

I am taking Vytorin for high cholestrol (which is no longer high) and it has caused hair loss. At least that is my opinion after a research of the rx. My eye lashes have thinned to the point I'm thinking of false ones. I am frustrated because I've always had beautiful full hair and eyelashes. I am also stressed and post-menopausal. All the factors are probably contributors as well as the rx.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions